Thread: Whats happened?
04-11-2005, 07:00 PM #1Junior Member
- Join Date
- Feb 2005
I administered an injection in both my triceps 50mg prop/50mg nand. phenly and the night of the injection my left tricep hurt extremely bad. The next day there was swelling near my elbow joint and I could barely move my arm. Gradually throughout the day and the following day the swelling and redness gradually started to move down my arm onto the lateral portion of my forearm. It also seems that the lateral head of my triceps has shrunk to almost nothing. I injected friday it is now monday and the swelling is still in my forearm and my arm is still puffy and looks a little abnormal. Just wondering what anybody might think is happening? I made sure to aspirtate, and I have done several injections in my tris but this never happened.
04-11-2005, 08:11 PM #2
You say youve done them before..Do anything different this time you can remember?..needle size? Time to inject?..new gear?
04-11-2005, 08:13 PM #3
04-11-2005, 08:19 PM #4
my elbow is doing the same thing from a tricep shot a few days ago. The inner part of my elbow was a little puffy from a bicep injection too but it subsided. I know it wasn't a nerve. I've hit one and ouch!! What are you shooting and what mg/ml? I'm doing prop and masteron , both 200mg/ml
04-11-2005, 08:20 PM #5Registered User
- Join Date
- Apr 2004
I did tris once............................key word, once.
Hurt so **** bad goin in, shot hurt, hurt for like 6 days after that, and i could barely move my arm. Didnt sleep good for 4 nights cause i kept rolling over on it and waking up.
fu.ck tricep injections
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)